MAUDE Adverse Event Report: MPRI CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5092-52
Medical Device Problem Codes Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implant date: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced syncope.It was reported that the right atrial (ra) lead was non-functioning.It was also reported that the right ventricular (rv) lead exhibited oversensing, high thresholds and had a high number of short v-v intervals.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SP NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22477550
Report Number2649622-2025-18703
Device Sequence Number8040383
Product Code DTB
UDI-Device Identifier00681490125048
UDI-Public(01)00681490125048(17)150719
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2015
Device Model Number5092-52
Device Catalogue Number5092-52
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/11/2025
Date Device Manufactured08/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5554-45 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age32 YR
Patient SexFemale
Patient Weight105 KG